# SDR CALA2025112011374

- Difficulty date: November 18, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N78008
- Make and model: Boeing 777224
- Aircraft serial: 29478
- Aircraft time: 122,761 hours, 12,705 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Lavatory
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALL A/C LEFT LAVS  INCLUDING 3L CENTER LAVS STOPPED WORKING FOUND ALL LAVS ON LEFT SIDE, INCLUDING 3L CENTER LAVS TO BE OPERATING NORMALLY. FOUND LAV H CLOGGED WITH LARGE AMOUNTS OF PAPER TOWELS AND TOLIET PAPER JAMMED IN TOLIET BOWL. REMOVED AND CLEARED CLOG. LAV H OPERATES NORMALLY. REF AMM 38-32-00. FLUSHED ADD EMP:U092712 ALL LAVS WITH CRUSHED ICE AND VINEGAR. WAITING ON LAV SERVICE FOR PRECHARGE AND FINAL OPS CHECKS OF TANK INDS.  ACCOMPLISHED AA AUTO ZERO - ADJUSTMENT TASK 38-33-00-710-801. ALSO ACCOMPLISHED THE LCM BITE OPS TEST, TASK 38-33-00-740-801. BOTH TEST PASSED ON ALL 3 TANKS. ALL TANKS SHOWING EMPTY. AFTER ICE & VINAGER, TANKS NR 1 , 3 ALL SHOW ONE GREEN BAR, AND TANK NR 2 HAS NO BARS. AWAITING LAV SERVICE.  CMS WASTE TANK QTY INDICATION- OPS TEST TASK 38-33-00-710-802 TEST PASSED. VERIFIED ALL A/CS LEFT LAVS INCLUDING 3L CENTER OPERATE NORMALLY REF AMM 38-32-00-700-802.
